# SDR SWAA2022022438857

- Difficulty date: October 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,034 hours, 9,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE ATTACH ANGLE CRACKED AT BS 500H STR 25RH. / REMOVED AND REPLACED CRACKED FWD CARGO BAFFLE ATTACH ANGLE AT STA 500H STR 25R WITH P/N 163A75024 IAW DWG 143A7505 REV- AND SRM 51-40-02 ATAG#A53146
